# SDR CA070817006

- Difficulty date: August 14, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 66,822 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 2620 · Extinguishing System
- Part: Manifold
- Condition: Malfunctioned
- Location: Extinguisher
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, AT APPROXIMATELY 7000 FEET AND THE RETARDANT SYSTEM DE-ARMED, THE RETARDANT TANK CONTENTS EXITED THE TANK. THE CREW RETURNED TO BASE.  MAINTENANCE TROUBLESHOT THE SYSTEM AND THE HYDRAULIC MANIFOLD FOR THE RETARDANT TANK WAS REPLACED. THE TANK DOOR OVER CENTERS WERE CHECKED. THE RETARDANT TANK SYSTEM WAS FUNCTION CHECKED, THE AIRCRAFT WAS TEST FLOWN AND RETURNED TO SERVICE. (TC NR 20070817006)
